Follow
michael lacey
michael lacey
Professor of Mathematics, Georgia Institute of Technology
Verified email at math.gatech.edu
Title
Cited by
Cited by
Year
L p estimates on the bilinear Hilbert transform for 2< p<∞
M Lacey, C Thiele
The Annals of Mathematics 146 (3), 693, 1997
450*1997
The Solution of the Kato Square Root Problem for Second Order Elliptic Operators on Rn
P Auscher, S Hofmann, M Lacey, A McIntosh, P Tchamitchian
Annals of mathematics, 633-654, 2002
4272002
On Calderón's conjecture
M Lacey, C Thiele
Annals of mathematics, 475-496, 1999
4021999
A note on the almost sure central limit theorem
MT Lacey, W Philipp
Statistics & Probability Letters 9 (3), 201-205, 1990
3001990
An elementary proof of the bound
MT Lacey
arXiv preprint arXiv:1501.05818 (Israel Math Journal, to appear), 2015
2192015
A proof of boundedness of the Carleson operator
M Lacey, C Thiele
Mathematical Research Letters 7 (4), 361-370, 2000
2122000
A characterization of product BMO by commutators
SH Ferguson, MT Lacey
1812002
On the small ball inequality in all dimensions
D Bilyk, MT Lacey, A Vagharshakyan
Journal of Functional Analysis 254 (9), 2470-2502, 2008
1442008
Two-weight inequality for the Hilbert transform: a real variable characterization, I
MT Lacey, ET Sawyer, CY Shen, I Uriarte-Tuero
1352014
Sharp A 2 inequality for Haar shift operators
MT Lacey, S Petermichl, MC Reguera
Mathematische Annalen 348 (1), 127-141, 2010
1342010
Sharp weighted bounds for fractional integral operators
MT Lacey, K Moen, C Pérez, RH Torres
Journal of Functional Analysis 259 (5), 1073-1097, 2010
1292010
The Bilinear Maximal Functions Map into Lp for 2/3 < p ≤ 1
MT Lacey
Annals of Mathematics, 35-57, 2000
1222000
Sharp weighted bounds for the q‐variation of singular integrals
TP Hytönen, MT Lacey, C Pérez
Bulletin of the London Mathematical Society 45 (3), 529-540, 2013
1062013
Commutators in the two-weight setting
I Holmes, MT Lacey, BD Wick
Mathematische Annalen 367, 51-80, 2017
1052017
The solution of the Kato problem for divergence form elliptic operators with Gaussian heat kernel bounds
S Hofmann, M Lacey, A McIntosh
Annals of mathematics, 623-631, 2002
982002
Two-weight inequality for the Hilbert transform: a real variable characterization, II
MT Lacey
952014
The A p –A Inequality for General Calderón-Zygmund Operators
TP Hytönen, MT Lacey
Indiana University Mathematics Journal, 2041-2052, 2012
882012
Two weight inequalities for discrete positive operators
MT Lacey, ET Sawyer, I Uriarte-Tuero
arXiv preprint arXiv:0911.3437, 2009
832009
Carleson's theorem: Proof, complements, variations
MT Lacey
Publicacions matematiques, 251-307, 2004
802004
On the small ball inequality in three dimensions
D Bilyk, MT Lacey
782008
The system can't perform the operation now. Try again later.
Articles 1–20